Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-27-2010, 03:01 AM
Elizabeth R. Martin Elizabeth R. Martin is offline
Junior Member
 
Join Date: Aug 2010
Posts: 2
Default Allergy to Singulair

I have taken Singulair for about two years,Lately noticing that about 30 minutes after taking,I start to sneeze and sinuses produce copious clear thick mucus. I have allergies anyway,so wasn't quick to notice.Stopped taking it for the past two nights, then took it tonight and the symptons were and are worse than ever.I will drop it from my meds and let you all know the results. Thanks for this forum.

Last edited by Elizabeth R. Martin; 08-27-2010 at 03:04 AM. Reason: The two nights I did not take it my symptons disappeared almost completely.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:53 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.